# SDR 29GA2014060900001

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 30,572 hours, 34,025 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Sensor
- Part number: 4088T42P01
- Part serial: SIMT1777
- Condition: Malfunctioned
- Location: Propeller Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LEFT PROPELLER DROPPED FROM 1230-1100 RPM, FOLLOWED BY A DROP FROM 1230-800 RPM TWICE WAS NOT AN INDICATION EVENT,  RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  REPLACED PROPELLER SPEED INDICATOR AND SPEED SENSOR.
